# SDR HEEA064809

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N217UC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- Engine: Lyc LTS101750B1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 430137701
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL PUMP HAD EXCESSIVE SEAL LEAKAGE.
